Psoriasis?

tlewis95

I drive planes
Does anyone have any experience with this skin disease? :confused:

I have it... and it kinda come and goes, and seems to be the worst only in the winter. But it doesn't effect anything that I do, it doesn't hurt, annoying or other wise prevent me from doing or wearing anything, so I don't see how it would be an issue. I do periodically take prescribed lotions and ointments that help to clear it up during the worst times, but the medication does nothing to me side effect wise.

So I would really appreciate the opinion from someone on here telling me how skin conditions like this are generally handled for a Class 1.

(I got my class 3 without it even being mentioned, btw)

TIA
 

My Flight Surgeon

Sr. Aviation Medical Examiner
As long as the treatment is topical medications, it will not be a problem. If you take oral medications, then the FAA may want to look at the drug and any side effects you may have.
 
Top